# SDR IPXA11568116

- Difficulty date: July 14, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FCB FLOOR PANEL NR 2 HAS CORROSION ON UPPER SURFACE     FABRICATED REPLACEMENT FLOOR PANEL IAW SRM 51-40-05.
